Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 54, Number 1

All articles in this issue are freely accessible.

Infinite linear difference equations with arbitrary real spans and first degree coefficients
R. H. Cameron and W. T. Martin.
Trans. Amer. Math. Soc. 54 (1943), 1-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008888
A generalized theory of dynamical trajectories
Edward Kasner and John DeCicco.
Trans. Amer. Math. Soc. 54 (1943), 23-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008471
A property of the zeros of Legendre polynomials
A. Zygmund.
Trans. Amer. Math. Soc. 54 (1943), 39-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009657
Flat space congruences of order one in $[n]$
Edwin J. Purcell.
Trans. Amer. Math. Soc. 54 (1943), 57-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009489
On the approximation to integrable functions by integral functions
H. Kober.
Trans. Amer. Math. Soc. 54 (1943), 70-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008262
The transformation of double integrals
R. G. Helsel and T. Radó.
Trans. Amer. Math. Soc. 54 (1943), 83-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008253
A theory of crossed characters
Reinhold Baer.
Trans. Amer. Math. Soc. 54 (1943), 103-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008812